This is going to be an odd question, but here goes:
I am a natural redhead, but a couple of years ago, I started noticing that I was growing some black hairs in the pubic region. Just a clump of jet black hair in an area of otherwise red hair. A few months after that, I noticed that, if I let the hair in my armpits grow, some of them have been black, as well.
I hate going to the doctor, so have not been to find out what could be causing this, or even if I should be concerned about it. However, I wonder if it could be somehow pituitary-related?
Has anyone here heard of such a thing happening? I can't really find anything on the internet about hair suddenly changing color unless it's to gray, or after a bone marrow transplant, which I have never had done. I haven't even ever had a blood transfusion.
I am 45 years old, female, and have had my left ovary removed when I had a dermoid cyst the size of a cantaloupe removed. I don't really know what other information give, so I will just tell a few more things about myself.
I have had insomnia since I was a teenager. I get migraines several times a year. I am anemic, as are almost all of my family members (mom and sister have to have iron infusions, and mom has to have blood transfusions once or twice a year). I had meningitis when I was a child.
I forgot to mention that I am tired all of the time, have had some speech problems in the past few years, where I feel like I am talking over myself, if you know what I mean - I seem to talk so fast that I trip over my tongue, or words won't come out right from my mouth even though they are fine when I am thinking them. I try to slow myself down, but it doesn't help much. My mouth feels dry all of the time, but I
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.